Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Perturbation and analytic continuation of group representations

Author: Palle T. Jørgensen
Journal: Bull. Amer. Math. Soc. 82 (1976), 921-924
MSC (1970): Primary 47D10, 47A55
MathSciNet review: 0476922
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. W. Goodman, One-parameter groups generated by operators in an enveloping algebra, J. Functional Analysis 6 (1970), 218-236. MR 42 #3229. MR 268330
  • 2. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Pub., vol. 31, rev. ed., Amer. Math. Soc. Providence, R. I., 1957. MR 19, 664. MR 89373
  • 3. P. T. Jørgensen and R. T. Moore, Commutation relations for operators, semigroups, and resolvents in mathematical physics and group representations (Preprint, 650 pp.).
  • 4. R. T. Moore, Exponentiation of operator Lie algebras on Banach spaces, Bull. Amer. Math. Soc. 71 (1965), 903-908. MR 32 #5788. MR 188349

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47D10, 47A55

Retrieve articles in all journals with MSC (1970): 47D10, 47A55

Additional Information


American Mathematical Society